Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 38, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 22, 2011, 5:47 PM CDT for Clinton County, Scott County, Iowa; Rock Island County, Whiteside County, Illinois. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 5:47 PM CDT (22:47 UTC)
- Expired
- May 22, 2011, 6:18 PM CDT
- In force
- 31 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, IA, Scott County, IA, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 24 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:50 PM CDT | TSTM WND GST 56 | Davenport, IA | |
| May 22, 5:51 PM CDT | TSTM WND DMG | Nne Eldridge, IA | 1/2 INCH DIAMETER BRANCHES DOWN |
| May 22, 5:51 PM CDT | HAIL 0.25 | Nne Eldridge, IA | |
| May 22, 5:54 PM CDT | TSTM WND DMG | Eldridge, IA | LARGE TREES, POWER LINES AND POWER POLES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 12:51 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
125 WUUS53 KDVN 222247 SVRDVN IAC045-163-ILC161-195-222345- /O.NEW.KDVN.SV.W.0038.110522T2247Z-110522T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 547 PM CDT SUN MAY 22 2011 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CLINTON COUNTY IN EAST CENTRAL IOWA... EASTERN SCOTT COUNTY IN EAST CENTRAL IOWA... NORTHEASTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS... WEST CENTRAL WHITESIDE COUNTY IN NORTHWEST ILLINOIS... * UNTIL 645 PM CDT. * AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR ELDRIDGE...OR NEAR DAVENPORT...AND MOVING NORTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONG GROVE...BETTENDORF...LE CLAIRE...MCCAUSLAND...PORT BYRON... PRINCETON...CORDOVA...LOW MOOR...GARDEN PLAIN...FULTON...EAST CLINTON...ALBANY...CLINTON AND CAMANCHE. THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 288 AND 306. THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 4. THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 3. THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 16 AND 22. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. && LAT...LON 4194 9020 4170 9002 4150 9063 4165 9075 TIME...MOT...LOC 2247Z 240DEG 16KT 4162 9059 WIND...HAIL 60MPH 1.00IN $$ ERVIN
2 follow-up statements
219 WWUS53 KDVN 222301 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 601 PM CDT SUN MAY 22 2011 IAC045-163-ILC161-195-222345- /O.CON.KDVN.SV.W.0038.000000T0000Z-110522T2345Z/ SCOTT IA-CLINTON IA-ROCK ISLAND IL-WHITESIDE IL- 601 PM CDT SUN MAY 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR WEST CENTRAL WHITESIDE...NORTHEASTERN ROCK ISLAND...SOUTHEASTERN CLINTON AND NORTHEASTERN SCOTT COUNTIES... AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY 3 MILES SOUTHWEST OF MCCAUSLAND...MOVING NORTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRINCETON...CORDOVA...PRINCETON WILDLIFE AREA...FOLLETTS...ROCK CREEK PARK...LOW MOOR...LYONS...NEWTON CORNERS...GARDEN PLAIN...FULTON... EAST CLINTON...ALBANY...CLINTON MUNICIPAL AIRPORT...CLINTON AND CAMANCHE. THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 20 AND 22. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. && LAT...LON 4162 9051 4177 9051 4194 9020 4170 9002 TIME...MOT...LOC 2300Z 240DEG 16KT 4165 9052 WIND...HAIL 60MPH <1.00IN $$ ERVIN
449 WWUS53 KDVN 222318 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 618 PM CDT SUN MAY 22 2011 IAC045-163-ILC161-195-222328- /O.CAN.KDVN.SV.W.0038.000000T0000Z-110522T2345Z/ SCOTT IA-CLINTON IA-ROCK ISLAND IL-WHITESIDE IL- 618 PM CDT SUN MAY 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WHITESIDE... NORTHEASTERN ROCK ISLAND...SOUTHEASTERN CLINTON AND NORTHEASTERN SCOTT COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING WINDS HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI. LAT...LON 4162 9051 4177 9051 4194 9020 4170 9002 TIME...MOT...LOC 2318Z 240DEG 16KT 4169 9043 $$ ERVIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:43 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 22, 2:43 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 243 PM CDT SUN MAY 22 2011 .SYNOPSIS... SEVERE STORMS ARE ONGOING OVER THE FORECAST AREA AS A VIGOROUS UPPER LEVEL LOW OVER MINNESOTA MOVES EAST. A SURFACE DRY LINE WAS MOVING ACROSS EASTERN IOWA WITH THE MAIN SURFACE COLD FRONT LOCATED NEAR THE IOWA NEBRASKA/BORDER. AHEAD OF THE DRY LINE SURFACE DEW POINTS WERE IN THE UPPER 60S AND LOWER 70S. SURFACE WINDS WERE GENERALLY SOUTH AROUND 20 MPH WITH GUSTS TO 30 MPH. ..KUHL.. && .SHORT TERM...TONIGHT AND TOMORROW. THIS AFTERNOON AND EVENINGS ROUND OF SUPERCELLS AND BOWING LINE SEGMENTS WILL MOVE EAST OF THE FORECAST AREA BEFORE MIDNIGHT. THE 18Z DAVENPORT SOUNDING SHOWED VERY STEEP LAPSE RATES ALOFT WITH MINIMAL CAPPING. DAMAGING WINDS AND LARGE HAIL ARE VERY LIKELY BEFORE THE STORMS EXIT THE AREA. WIND PROFILES ARE ALSO FAVORABLE FOR SUPERCELL DEVELOPMENT WITH A POSSIBILITY OF TORNADOES. THE PASSAGE OF THE COLD FRONT LATER THIS EVENING WILL END THE THREAT OF SEVERE WEATHER FROM WEST TO EAST. A FEW SCATTERED THUNDERSTORMS ARE POSSIBLE TOMORROW WITH COLD AIR AND CYCLONIC FLOW ALOFT WRAPPING AROUND THE BACK SIDE OF THE DEPARTING UPPER LEVEL LOW. ..KUHL.. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY... ACTIVE WEATHER PATTERN CONTINUES WITH A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. ON MONDAY THE LONG RANGE MODELS PROG A UPPER LEVEL RIDGE TO BUILD OVER THE NORTHERN PLAINS WITH A 1020 MILLIBAR HIGH PRESSURE CENTER LOCATED OVER MANITOBA...ADVECTING COOL DRY AIR ACROSS THE REGION. MEANWHILE...A WEAK SURFACE BOUNDARY WILL BE LOCATED JUST TO THE SOUTHEAST OF THE AREA. THIS BOUNDARY COULD BE THE FOCUS FOR A FEW SHOWERS OR THUNDERSTORMS SO I WILL KEEP THE CURRENT FORECAST OF SLIGHT CHANCE POPS. ON TUESDAY A SOUTHERN STREAM LOW WILL DEVELOP OVER THE FOUR CORNERS REGION OF THE SOUTHWEST AND MOVE EAST TO NEAR EASTERN KANSAS AND IOWA BY WEDNESDAY. THIS SYSTEM WILL PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE AREA TUESDAY NIGHT THROUGH THURSDAY. SHOWERS WILL BE MOST LIKELY OVER THE SOUTHERN HALF OF THE FORECAST AREA WITH A CHANCE OF SHOWERS ACROSS THE NORTH. TEMPERATURES WILL REMAIN BELOW NORMAL WITH LOWS IN THE UPPER 40S TO MID 50S AND HIGHS ONLY IN THE 60S. ANOTHER UPPER LEVEL RIDGE WILL THEN APPROACH THE UPPER MISSISSIPPI VALLEY ON THURSDAY NIGHT BRINGING DRY WEATHER TO THE REGION ON FRIDAY. THE NEXT UPPER LEVEL LOW WILL MOVE OUT OF THE NORTHERN ROCKIES BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. THE LONG RANGE MODELS PROG THIS SYSTEM TO BE PROGRESSIVE AND SHOW A LONG WAVE UPPER LEVEL RIDGE DEVELOPING OVER THE ROCKIES AND PLAINS. THIS RIDGE SHOULD BRING DRY WEATHER TO THE REGION NEXT SUNDAY. ..KUHL.. && .AVIATION... SCATTERED STORMS...SOME WITH LARGE HAIL AND DAMAGING WINDS...ARE EXPECTED TO EXIT EAST OF THE TERMINALS BY 01Z AS A WEAK COOL FRONT PUSHES THROUGH. THIS FRONT WILL CAUSE THE GUSTY S-SW WINDS TO VEER TO THE SW AND WEST AND DIMINISH TO LESS THAN 12 KTS AFTER SUNSET. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL OVERNIGHT. WINDS ARE EXPECTED TO PICK UP AGAIN BY MID MORNING MONDAY...ALONG WITH A POTENTIAL FOR DEVELOPING LOW CLOUDS WITH CIGS IN MVFR RANGE. ..SHEETS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, May 22, 8:41 AM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 841 AM CDT SUN MAY 22 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231345- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 841 AM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF AN ADVANCING COLD FRONT THIS AFTERNOON. THE AMOUNT OF INSTABILITY...WIND SHEAR AND FORCING WILL SUPPORT SUPERCELL THUNDERSTORMS...ESPECIALLY BETWEEN 2 PM TO 5 PM OVER EASTERN IOWA. THESE STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND...AND TORNADOES. STORMS ARE THEN EXPECTED TO ORGANIZE INTO LINES OR CLUSTERS...WITH THE MAIN SEVERE THREAT TRANSITIONING TO PRIMARILY DAMAGING WIND AND LARGE HAIL WHICH WILL CONTINUE INTO THE EVENING HOURS AND AFFECT THE ENTIRE OUTLOOK AREA. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT WILL BE CONDUCTED AT 11 AM THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FRONTAL BOUNDARY STALLED OVER MISSOURI AND SOUTHERN ILLINOIS WILL PROVIDE A FOCUS FOR THUNDERSTORMS FROM MONDAY NIGHT INTO WEDNESDAY NIGHT. CONDITIONS DO NOT APPEAR FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. ANOTHER ROUND OF STORMS IS POSSIBLE BY NEXT WEEKEND...BUT IT IS TOO SOON TO DETERMINE THE RISK OF SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. SHEETS
In the hours before
Local storm report, May 22, 5:17 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL WEST LIBERTY 41.57N 91.26W
05/22/2011 E0.25 INCH MUSCATINE IA TRAINED SPOTTER
&&
TASLocal storm report, May 22, 5:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG ATALISSA 41.57N 91.17W
05/22/2011 MUSCATINE IA TRAINED SPOTTER
TREE BRANCHES DOWN
&&
TASLocal storm report, May 22, 5:27 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
527 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 2 SSW ROCHESTER 41.64N 91.18W
05/22/2011 CEDAR IA TRAINED SPOTTER
ESTIMATED 70 MPH WINDS WITH DEBRIS FLYING ACROSS
INTERSTATE 80.
&&
MASLocal storm report, May 22, 5:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
531 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 SSE SABULA 42.00N 90.12W
05/22/2011 E0.25 INCH CARROLL IL TRAINED SPOTTER
&&
TASLocal storm report, May 22, 5:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 4 SSW COMO 41.72N 89.80W
05/22/2011 E0.75 INCH WHITESIDE IL TRAINED SPOTTER
&&
DMDLocal storm report, May 22, 5:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
547 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 1 N ORION 41.37N 90.37W
05/22/2011 E0.25 INCH HENRY IL TRAINED SPOTTER
0540 PM HAIL 4 W MOUNT CARROLL 42.09N 90.05W
05/22/2011 E0.50 INCH CARROLL IL TRAINED SPOTTER
VERY HEAVY RAIN
0540 PM TSTM WND GST LOWDEN 41.86N 90.92W
05/22/2011 M50 MPH CEDAR IA CO-OP OBSERVER
TORRENTIAL RAIN LASTED FOR 5 MINUTES
0544 PM HAIL 1 N DEWITT 41.84N 90.55W
05/22/2011 E0.88 INCH CLINTON IA NWS EMPLOYEE
0544 PM TSTM WND GST DEWITT 41.82N 90.55W
05/22/2011 E60 MPH CLINTON IA NWS EMPLOYEE
WIND ESTIMATED 45 TO 60 MPH
&&
TASThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 10:09 PM CDT | Special Weather Statement | DVN | Iowa, Jefferson, Keokuk | 51 min |
| May 22, 2:01 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa | 44 min |
| May 22, 2:06 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Keokuk, Washington | 54 min |
| May 22, 2:34 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Linn | 33 min |
| May 22, 2:38 PM CDT | Tornado Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn | 67 min |
| May 22, 2:45 PM CDT | Tornado Warning | DVN | Benton, Iowa, Linn | 29 min |
| May 22, 3:22 PM CDT | Tornado Warning | DVN | Cedar, Iowa, Johnson | 53 min |
| May 22, 3:25 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Iowa, Johnson, Jones, Linn | 65 min |
| May 22, 3:43 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk, Washington | 47 min |
| May 22, 4:12 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones | 63 min |
| May 22, 4:17 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Keokuk, Washington | 43 min |
| May 22, 4:17 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk, Washington | 43 min |
| May 22, 4:32 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Johnson | 58 min |
| May 22, 4:47 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 58 min |
| May 22, 4:56 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Scott | 64 min |
| May 22, 5:25 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Muscatine, Scott | 50 min |
| May 22, 5:28 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 62 min |
| May 22, 3:12 AM CDT | Special Weather Statement | DVN | Putnam | 48 min |
| May 22, 5:49 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 27 min |
| May 22, 6:12 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 63 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.